Connectivity via nongeneric pencils
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Connectivity via nongeneric pencils
Author(s) :
Journal title :
International Journal of Mathematics
Pages :
111-123
Publisher :
World Scientific Publishing
Publication date :
2002
ISSN :
0129-167X
HAL domain(s) :
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
Mathématiques [math]/Variables complexes [math.CV]
English abstract : [en]
We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of ...
Show more >We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of polynomial functions or the topology of complements of hypersurfaces in $\mathbb C^n$.Show less >
Show more >We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of polynomial functions or the topology of complements of hypersurfaces in $\mathbb C^n$.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Non spécifiée
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T10:37:38Z
Files
- 0202123
- Open access
- Access the document